Andreas Kyriakoussis

Academic Position
Emeritus Professor of Probability Theory and Applications - Combinatorics

Administrative Positions
Harokopio University Rector (2004-2010)
Department of Informatics and Telematics Head (2006-2010)

Bsc Degree, Department of Mathematics, University of Athens (1973)
PhD Degree, Department of Mathematics, University of Athens (1982)

Scientific Areas of Interest
Combinatorial enumeration, Discrete Probability Distribution, Marginal Theorems, Orthogonal Polyonyms and Probability
Distribution, q-Orthogonal Polyonyms and q-Probability Distribution, Conjunction sets and graphs.

Office: Rector's office
Tel.: +30 210 9549101, 102, 120, Fax: +30 210 9577050
e-mail: This email address is being protected from spambots. You need JavaScript enabled to view it.

Indicative Publications

  1. “Asymptotic Normality of a Class of Bivariate-Multivariate Discrete Power Series Distributions” (με την Μ. Βαμβακάρη), Statistics and Probability Letters, Vol. 27, (1996), 207-216.
  2. “Asymptotic normality of a class of discrete power series distributions”, Theory Methods and Applications, Vol. 30. No. 6, (1997), 3359-3370, Proceedings of the Second World Congress of Nonlinear Analysts.
  3. “Asymptotic normality of the coefficients of polynomials related to the classical system orthogonal ones” (with M. Vamvakari), Discrete Mathematics 205 (1999), 145-169.
  4. “On Characterization and Goodness-of-Fit Test of Some Discrete Distribution Families” (with Gang Li and Alex Papadopoulos), Journal of Statistical Planning and Inference 74 (1998), 215-228.
  5. “Central and Local Limit Theorems for the Coefficients of Plynomials associated with the Laguerre Ones” Proceedings of the 4th international conference on Lattice Paths Combinatiorics and Applications”, Vienna, 8-10 July 1998. Presented at the conference and published in the Journal of Statistical Planning and Inference 101 (2002), 191-202.
  6. “Asymptotic Normality of the coefficients of polynomials associated with the Gegenbauer ones” (with M. G. Vamvakari), Journal of Computational and applied Mathematics 133 (2001) 455-463.
  7. A. Kyriakoussis and M.G. Vamvakari, A unified treatment for the asymptotic normality of the coefficients of the polynomials related to the orthogonal ones, Journal of Statistical Planning and Inference, 135, 148-157, Elsevier Science Publishers, 2005.
  8. Kyriakoussis and M.G. Vamvakari, Generalization of matching extensions in graphs-combinatorial interpretation of a class of orthogonal and q-orthogonal polynomials, Discrete Mathematics, 296, 199-209, 2005.
  9. Kyriakoussis and M.G. Vamvakari, On asymptotics for the signless noncentral q-Stirling numbers of the first kind, Studies in Applied Mathematics, 117, 191-213, 2006.
  10. Kyriakoussis and M.G. Vamvakari, q-Discrete distributions based on q-Meixner and q-Charlier orthogonal polynomials – Asymptotic behaviour, to appear in Journal of Statistical Planning and Inference.


9 υποτροφίες

Το πρόγραμμα προσφέρει συνολικά εννέα (9) υποτροφίες στις καλύτερες επιδόσεις κάθε κατεύθυνσης σε κάθε εξάμηνο, οι οποίες καλύπτουν το σύνολο ή μέρος των διδάκτρων.

Πλήρους Μερικής Φοίτησης

Το Π.Μ.Σ. προσφέρει τη δυνατότητα πλήρους φοίτησης και μερικής φοίτησης. Η χρονική διάρκεια για την απονομή του Μεταπτυχιακού Διπλώματος Ειδίκευσης ορίζεται σε τρία (3) ακαδημαϊκά εξάμηνα για το πλήρους φοίτησης, ενώ για το μερικής φοίτησης η χρονική διάρκεια διπλασιάζεται.

Μεταπτυχιακό Πρόγραμμα Σπουδών

Στο Π.Μ.Σ. γίνονται δεκτοί ως υποψήφιοι πτυχιούχοι Τμημάτων Πανεπιστημίων της ημεδαπής ή αναγνωρισμένων ομοταγών ιδρυμάτων της αλλοδαπής, καθώς και πτυχιούχοι Τμημάτων ΤΕΙ συναφούς γνωστικού αντικειμένου.

Department of Informatics & Telematics - 2017